Journal of the Mathematical Society of Japan

On cyclotomic units connected with p-adic characters

Tsuyoshi UEHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 65-77.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395698

Digital Object Identifier
doi:10.2969/jmsj/03710065

Mathematical Reviews number (MathSciNet)
MR0769777

Zentralblatt MATH identifier
0547.12002

Subjects
Primary: 11R27: Units and factorization

Citation

UEHARA, Tsuyoshi. On cyclotomic units connected with $p$ -adic characters. J. Math. Soc. Japan 37 (1985), no. 1, 65--77. doi:10.2969/jmsj/03710065. https://projecteuclid.org/euclid.jmsj/1230395698


Export citation